# SDR USAA040809

- Difficulty date: September 3, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266022
- Condition: Delaminated
- Location: Nr 5 Slat
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, TOP SKIN - CORE BOND, 2 INCH AREA AT NR 5 SLAT T/E; 1 AT IB END AND 1 AT OB END.  REMOVED DELAMINATED AREA, INSTALLED NEW TOP SKIN IAW SRM 51-70-10.
